Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking stamlo beta for 8 years for hypertension . Experiencing memory loss, fatigue. Is it the side effect ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
i am taking stamlo beta for 8 years for hypertension treatment. recently i am experiencing memory loss, fatigue and very low confidence level. Is is side effect of the drug?
Posted Tue, 22 May 2012 in Medicines and Side Effects
Answered by Dr. Sujeet N Charugulla 1 hour later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

Stamlobeta contains 2 drugs namely amlodipine and atenolol.
Fatigue certainly is a side effect of both drugs on long term use.
Low confidence level might be due to the depressive effect of atenolol.
Memory loss has not been reported that commonly in literature, so I do not think it is a common occurrence with these drugs.

In case, your lifestyle is adversely effected due to the above reasons, it would be better if you talk to your prescribing physician about further options. Never discontinue this medication abruptly. Your doctor will keep you on noted schedule in case you need a change or dose regulations accordingly.

Let me know if I have missed out any other concern in your question.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.


Dr Sujeet N Charugulla,
Consultant Physician.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor